Smart Skin Care Forums
Home  -   Forum Index  -   Search  -   Register  -   Profile  -   Log in  -   FAQ  -   Contact Us

Can't seem to get rid of it.

 
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Acne
View previous topic :: View next topic  
Author Message
Zeffer



Joined: 12 Feb 2008
Posts: 2
Location: Canada

PostPosted: Tue Feb 12, 2008 1:49 am    Post subject: Can't seem to get rid of it. Reply with quote

I have never had a problem with acne before. I seemed to have it all under control, however this past september I have had some issues with mine.

Currently, I am using pro active. It seemed to some-what work. (Very slowly!) It took about 2 months to take a good effect on my skin. Now though, it has seemed to stop, and not taken any steps further in helping my skin. If you know what pro active is, I am doing all the steps. I even use the mask for spot treatment at night too. (Which really does nothing, very dissappointing really...)

My problems right now for me is that my skin always seems to be red. Its really embarrasing walking around school and work looking like I am, and not knowing what to do about it. I don't have any pictures of it, but I will do my best to try and describe it. I am still getting larger pimples beneth the surface of my skin, and I am getting alot of white heads on top aswell. On my check, nasel area and spots on my lip are where I get the most, and where it is always red. Sometimes I notice during school that I seem to have a layer of oil on my skin. Thats the best I can do, hopefully someone can tell me whats wrong and how I may correct it.

Thank-you,
Nathan
Back to top
View user's profile MSN Messenger
orangehrzn



Joined: 23 Feb 2005
Posts: 1005

PostPosted: Tue Feb 12, 2008 12:38 pm    Post subject: Reply with quote

If your skin is background red not just with red pimples, that is irritation from the topicals - a typical 'result' from Proactiv.

Deep blue light, 415nm, is shown to kill the acne bacteria and improve acne significantly - it just stops the breakouts. You can buy a lamp with deep blue diodes. Check acne.org for more information and don't get sucked into buying expensive units $500 and up. A deep blue diode lamp can be bought for no more than $30. The blue light therapy won't solve the oiliness problem.

Another option is low doses accutane, 10mg/day. Females should not use this if pregnant of planning of becomming pregnant. Spironolactone is an alternative for females. I've been on 10mg/day accutane and the only side effect I had was dry lips - just put vaseline at night, if you miss it, your lips may crack. Low doses accutane do NOT have the side effects of high doses usually prescribed for acne but work effectively anyways. Most of the 'side effects' even of high doses accutane are just media hysteria and bad publicity - the proof is here

acne.org/isotretinoin-accutane-reviews/29/page1.html.

Read this blog for low doses accutane

forum.rosaceagroup.org/viewtopic.php?t=7125&start=0

Accutane will solve both the pimples problem and the oiliness. Stop using any topicals while on it, eat lots of fish and green vegetables, apples, kiwis, blue berries and your skin will calm down. Don't eat concentrated sugar like cookies and chocolate. Please don't use face washes or any topical creams while on accutane - topicals just aggravate acne as you already know. The first week on low doses accutane you may experience a mild increase in the pimple formation but that will go away in the second week. At the end of second week your sebum production will be significantly lower and your face won't get oily anymore. Keep the accutane about 6 months. After you stop it, the oiliness or part of it will come back gradually, but hopefully you will be in long term remission of pimples.
Back to top
View user's profile
Lisa723



Joined: 01 Jul 2014
Posts: 8

PostPosted: Sat Jul 05, 2014 1:36 am    Post subject: Reply with quote

Hi First of all you need to describe exactly what is your age ? Moreover this might be due to serum that you have used before. Just stopping something on that particular stage is not the perfect care of something. you must use the nature ways to cure acne. You can also use the natural products like "revitoldirect.com/products/acnezine-solution" for the perfect care and such products don't have any side effects and they are the permanent solution for acne.
Back to top
View user's profile
sophia444



Joined: 05 Feb 2015
Posts: 9

PostPosted: Thu Mar 26, 2015 6:23 am    Post subject: Get rid of acne problems Reply with quote

I would suggest you to consult with a skin care specialist. You can get rid of acne problems with chemical peel and herbal peel treatments.
Back to top
View user's profile
Terrie L



Joined: 05 Dec 2015
Posts: 3

PostPosted: Sat Dec 05, 2015 11:57 pm    Post subject: AcnEase is the best Acne Treatment around Reply with quote

I too have struggled alot with acne. I even went as far as using proactiv but I soon realized that proactiv dried out my skin. I also found out all the chemicals that were in it and quite frankly it made me sick.

I came across AcnEase and not only is it made of all natural botanical ingrrdients but it's easy to use nor does it dry out the skin!

I wrote a review about it here. skincareisawesome.com/acnease-review
Back to top
View user's profile
rmichael837



Joined: 28 Apr 2019
Posts: 1

PostPosted: Sat May 18, 2019 2:25 am    Post subject: Reply with quote

Excess oil on the skin, acne causing bacteria, inflammation in the skin and clogged pores. Every one of these is a major factor in causing acne and MUST be treated! I have the same issue and I am using Benzoyl Peroxide which tends to work successfully. You can find more about it on: accutaneforacne.com/benzoyl-peroxide. Good luck!
Back to top
View user's profile
Display posts from previous:   
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Acne All times are GMT - 5 Hours
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum


Powered by phpBB © 2001, 2005 phpBB Group